MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® LUBRICATH® FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® LUBRICATH® FOLEY CATHETER
Model Number A899916
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the two foley kits were exactly the same.Stated that one foley kit had a sticker that contains latex, and one did not.Customer had different item numbers but were stocked in the same bin and used the same from a nursing perspective.Item#a300316a had a white sticker that stated it contains latex and item#a899916 had no sticker, and it did not indicate that it was latex free and customer did not know if it contained latex or not.Customer preference: item#a300316a had a white sticker that stated it contains latex and latex sticker was in lower righthand corner.The user would recommend a bright pink sticker or something a little more flashy.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Additional Manufacturer Narrative
The reported event was unconfirmed because the reported failure could not be reproduced.The device met relevant specifications.The product was not used for patient treatment.The product had not caused the reported failure.Visual evaluation of the returned sample noted one unopened (with original packaging), sure step foley tray system.Visual inspection of the sample noted the sure step foley tray system not labeled with the latex sticker.The photo sample provided shows material number "a300316a" with the white sticker which stated latex.Also noted that "a899916" not having the label does meet specification it does not request the latex label, so the reported catalog meets the requirements according to the applicable documents.The device history record and labeling review was not required since the reported failure was unconfirmed but was completed prior to the event being unconfirmed.The actual/suspected device was inspected.
 
Event or Problem Description
It was reported that the two foley kits were exactly the same.Stated that one foley kit had a sticker that contains latex, and one did not.Customer had different item numbers but were stocked in the same bin and used the same from a nursing perspective.Item#a300316a had a white sticker that stated it contains latex and item#a899916 had no sticker, and it did not indicate that it was latex free and customer did not know if it contained latex or not.Customer preference: item#a300316a had a white sticker that stated it contains latex and latex sticker was in lower right hand corner.The user would recommend a bright pink sticker or something a little more flashy.

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® LUBRICATH® FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
juan velez
8195 industrial blvd
covington 30014
7707846100
MDR Report Key15047684
Report Number1018233-2022-05582
Device Sequence Number4773105
Product Code EZC
UDI-Device Identifier00801741074011
UDI-Public(01)00801741074011
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model NumberA899916
Device Catalogue NumberA899916
Device Lot NumberNGEV1569
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2022
Supplement Date Received by Manufacturer11/08/2022
Initial Report FDA Received Date07/18/2022
Supplement Report FDA Received Date11/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown